# SDR UIEA2019021103176

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,571 hours, 10,897 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT WHEN ATTEMPTING TO START ( TROUBLESHOOT PER FIM 49-65-06 CLEARED FAULT ON ECU  STARTED SEVERAL TIMES NO DEFECTS NOTED   )
